# SDR 9516589926

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO REMOVE THE EXTERIOR HANDLE FROM THE CLIPS AND TO DROP THE TAILCONE.  ALSO, FOUND A FRAYED RELEASE CABLE AND A WORN UPPER LEFT SLIDER BLOCK.  REPLACED THE CABLE AND SLIDER BLOCK AND RERIGGED THE RELEASE SYSTEM, CHECKED OK.
